×

zbMATH — the first resource for mathematics

The minimum of two regressive isols. (English) Zbl 0122.01002

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Dekker, J. C. E.: Congruences in isols with a finite modulus. Math. Z.70, 113-124 (1958). · Zbl 0084.00901 · doi:10.1007/BF01558579
[2] ?: Infinite series of isols. Proc. of the Symposium on recursive function theory. Amer. Math. Soc., Providence, R. I. 1962, pp. 77-96. · Zbl 0171.27001
[3] ? andJ. Myhill: Retraceable sets. Canad. J. Math.10, 357-373 (1958). · Zbl 0082.01505 · doi:10.4153/CJM-1958-035-x
[4] ??: Recursive equivalence types. Univ. California Publ. Math. (N.S.)3 67-214 (1960).
[5] Friedberg, R. M.: Two recursively enumerable sets of incomparable degrees of unsolvability. Proc. Nat. Acad. Sci. U.S.A.43, 236-238 (1957). · Zbl 0080.24302 · doi:10.1073/pnas.43.2.236
[6] ?: Three theorems on recursive enumeration. J. Symbolic Logic23, 309-316 (1958). · Zbl 0088.01601 · doi:10.2307/2964290
[7] Kleene, S. C., andE. L. Post: The upper semi-lattice of degrees of recursive unsolvability. Ann. of Math.59, 379-407 (1954). · Zbl 0057.24703 · doi:10.2307/1969708
[8] Myhill, J.: Recursive equivalence types and combinatorial functions. Bull. Amer. Math. Soc.64, 373-376 (1958). · Zbl 0085.24801 · doi:10.1090/S0002-9904-1958-10241-4
[9] Nerode, A.: Extensions to isols. Ann. of Math.73, 362-403(1961). · Zbl 0101.01203 · doi:10.2307/1970338
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.